| Model Number |
A70942A |
| Medical Device Problem Codes |
Poor Quality Image (1408); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the subject device exhibited that the eyepiece cup was scratched and a component failure of the eyepiece cup.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: eyepiece cup is scratched is caused by a component failure of eyepiece cup.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.